# SDR CA050308002

- Difficulty date: March 6, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 19,263 hours
- Engine: Pwa JT8D219
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 7938314501
- Condition: Cracked
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLIGHT DIVERTED, DUE TO THE NR 1 ENGINE PROBLEM. THE NR 1 ENGINE LOST OIL QTY TO 0, ASSOCIATED WITH LOW PRESSURE LIGHT AND PRESSURE INDICATION AT 22 PSI. THE ENGINE WAS SHUT DOWN IN FLIGHT. ON GROUND, MAINTENANCE FOUND ONE OIL LINE LEAKING.
